What should I expect? I will be starting combination therapy sometime in the next week?
- 22 Sep 2013 by sarahbellum1974
- 22 September 2013
- tuberculosis, disease
I have been diagnosed with latent tuberculosis recently. I am worried about the potential for some severe sideaffects associated with this combination. I go back to infectious disease specialist next week to discuss treatment. Can I expect to feel really sick in the beginning, is it typical to feel sick in beginning of treatment and if so how long could it last? How can I lessen the negative effects of the medicines? I am particularly concerned about the nausea I may have to deal with and will ask doctor for a script for anti nausea medicine as I will not deal well with the nausea I may have.
All replies appreciated. :-)
That's rough I had a brain infection in may 2012. They'll take really good care of you they get all excited when you have something not real common.
My mom went through this treatment. She found out she had latent TB because they had mandatory testing at the medical office she worked. You have to wonder how many people have this but don't know because they are never tested. She didn't have much nausea. Her main complaint was not being able to have a drink for something like 9 months! Unfortunately she was not able to complete the treatment. If I remember right it had something to do with the meds being hard on your liver and they have to check her every so often and her liver was not handling the treatment well. There is not much she can do now but to hope it remains latent. I think her situation was not the norm though so not trying to scare you. She is alive and very healthy now many years later! Best of luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2012 • 1 answer
Posted 7 Dec 2012 • 2 answers
Posted 20 Feb 2014 • 1 answer
Posted 16 Apr 2015 • 2 answers
Posted 29 Jan 2018 • 0 answers